# SDR ASOA201912293002

- Difficulty date: December 29, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 35,764 hours, 28,396 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Part number: 7317041605
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED SMOKE IN LAV ABOVE SINK NEAR LIGHT FIXTURE. MAINTENANCE INSPECTED AND REPLACED LAV LIGHT HOLDER. OPERATIONAL CHECK WERE GOOD.
